I can't find any info about what happens while you are using Targretin gel. I have been using it for only a week, every other day and I now have open sores and applying more medicine hurts like crazy. Will it be like this for the next 6 months? And what happens when I get up to applying four times a day? I have the cancer on my face.
I am sorry you are going throught all this.
I suggest you speak to your Dr. asap regarding what this "medication" has done to you , I would discontinue the use until you spoke to your Dr.
I just read the possible side effects and it says you must seek immediate medical attention if irritation at the application site occurs.
All the best and take care,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2010 • 2 answers
Posted 6 Jul 2011 • 1 answer
Posted 29 Dec 2012 • 6 answers
My 89 year old mother is going to start Rituxan IV infusion tomorrow morning for B-Cell Lymphoma of?
Posted 25 May 2015 • 2 answers
Posted 23 Jun 2015 • 2 answers